PDA

View Full Version : What is the running theory for what causes Post-Fin Syndrome?



JSmyth
10-02-2016, 07:35 AM
I am 8 days off of Fin with no changes yet. I am not in panic because I took the drug for 4 years so I imagine it will take a bit for my libido and erections to come back. It does, however, have me wondering why would I not go back to normal after a few days. Shouldn't DHT levels be back around normal soon after the Fin is out of the system? Why do symptoms seem to persist weeks, months, and years if DHT is no longer being suppressed?

UK_
10-02-2016, 10:49 AM
You wont notice anything, this isnt alcohol you're taking.

Hormonal compounds are subtle in how the side effects come on, you will be asymptomatic for months taking the drug until you realise to yourself, "hey, I used to masturbate a lot more than I do now"... your semen will become a runny liquid (sperm damage/shrunken prostate), it's only when you stop taking the drug that the "shut down" really occurs.

Personally, I think everyone who takes FIN needs to follow the bodybuilder regime PCT (Post Cycle Therapy) of Clomid as soon as they come off the FIN, but I'm no doctor and neither are the majority of people on here, I personally feel chemicals/drugs should ONLY be used to treat illnesses that can threaten your life - baldness isnt one of them.

Clomid at ED 50/50/50/50/50/50 - six weeks should restart your HTPA and pray there is no lasting damage caused by having near zero DHT for the months/years you took it.

Or you could scrap all that, realise that almost all men go bald at some point and get on with more important things in your life.

Good luck.

As a side: one pill of Finasteride will shut your DHT down for 7 - 8 days, Lord knows why they recommend you take this sh1t every single day, it's straight overkill IMO.

JSmyth
10-03-2016, 03:19 PM
You wont notice anything, this isnt alcohol you're taking.

Hormonal compounds are subtle in how the side effects come on, you will be asymptomatic for months taking the drug until you realise to yourself, "hey, I used to masturbate a lot more than I do now"... your semen will become a runny liquid (sperm damage/shrunken prostate), it's only when you stop taking the drug that the "shut down" really occurs.

Personally, I think everyone who takes FIN needs to follow the bodybuilder regime PCT (Post Cycle Therapy) of Clomid as soon as they come off the FIN, but I'm no doctor and neither are the majority of people on here, I personally feel chemicals/drugs should ONLY be used to treat illnesses that can threaten your life - baldness isnt one of them.

Clomid at ED 50/50/50/50/50/50 - six weeks should restart your HTPA and pray there is no lasting damage caused by having near zero DHT for the months/years you took it.

Or you could scrap all that, realise that almost all men go bald at some point and get on with more important things in your life.

Good luck.

As a side: one pill of Finasteride will shut your DHT down for 7 - 8 days, Lord knows why they recommend you take this sh1t every single day, it's straight overkill IMO.

I agree and aim to never take tge stuff again. I just hope I can return to normalcy. I'm about 9 days off now with little reduction in sides. How long do you think I should give it before being concerned? People always say that most people recover. I wonder how many people who show persisting sides after discontinuation actually recover.